The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2004
Number of items: 1.


Rippon, Philip and Taylor, Harold (2004). Even and odd periods in continued fractions of square roots. Fibonacci Quarterly, 42(2) pp. 170–180.

This list was generated on Sun May 20 21:57:14 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU